Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Monotone and open Whitney maps


Author: Alejandro Illanes
Journal: Proc. Amer. Math. Soc. 98 (1986), 516-518
MSC: Primary 54B20; Secondary 54F25
DOI: https://doi.org/10.1090/S0002-9939-1986-0857953-X
MathSciNet review: 857953
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we prove that if $ X$ is a locally connected continuum, then there exists a monotone and open Whitney map for $ {2^X}$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54B20, 54F25

Retrieve articles in all journals with MSC: 54B20, 54F25


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1986-0857953-X
Keywords: Continuum, hyperspace, Whitney map
Article copyright: © Copyright 1986 American Mathematical Society